Translator Disclaimer
May/June 2009 Maximal regularity for evolution problems on the line
Alessandro Zamboni
Differential Integral Equations 22(5/6): 519-542 (May/June 2009).

Abstract

Let $A$ be a hyperbolic bisectorial operator on a Banach space. In this paper we study the optimal regularity of the solutions of the abstract first-order evolution equation $u' (t) = Au(t) + f (t) $ on the whole line, depending on the regularity of the inhomogeneity $f.$

Citation

Download Citation

Alessandro Zamboni. "Maximal regularity for evolution problems on the line." Differential Integral Equations 22 (5/6) 519 - 542, May/June 2009.

Information

Published: May/June 2009
First available in Project Euclid: 20 December 2012

zbMATH: 1240.34280
MathSciNet: MR2501682

Subjects:
Primary: 34G10
Secondary: 47D06, 47N20

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.22 • No. 5/6 • May/June 2009
Back to Top